# SDR DL757020005

- Difficulty date: December 31, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 55,236 hours, 30,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Punctured
- Location: Fs 610, S-16l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 590-620 / STRG. 15L-18L :              PUNCTURE REPAIR                                             THE FUSELAGE SKIN WAS PUNCTURED BY GROUND EQUIPMENT AT FS   610 AND STRINGER 16L.  THE DAMAGE WAS ADJACENT TO 2         EXISTING SKIN REPAIR DOUBLERS.  THE EXSTING DOUBLERS WERE   REMOVED AND ALL DAMAGED AREAS WERE INCORPORATED INTO ONE    LARGE SKIN CUTOUT FROM FS 590-620 AND FROM STRINGERS 15L TO 18L.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM     DOUBLER PER ER/A 382345-14, REV B.
